Archiv der Mathematik

, Volume 86, Issue 4, pp 340–351 | Cite as

Stability and perturbations of the domain for the first eigenvalue of the 1-Laplacian

Original Paper

Abstract.

We study the dependence of the first eigenvalue of the 1-Laplacian with respect to perturbations of the domain. We provide results ranging from general type of perturbations to regular perturbations by diffeomorphisms.

Mathematics Subject Classification (2000).

Primary 52A40 Secondary 49Q20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2006

Authors and Affiliations

  1. 1.Département de Mathématiques ,Site de Saint-MartinUniversité de Cergy-PontoiseCergy-Pontoise cedexFrance
  2. 2.Département de MathématiquesUniversité Pierre et Marie CurieParis cedex 05France

Personalised recommendations